Previous |  Up |  Next


Title: Correction to my paper: “Existence theorems for operator equations and nonlinear elliptic boundary-value problems” [Comment. Math. Univ. Carolinae 14 (1973), 27-46] (English)
Author: Petry, Walter
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 15
Issue: 2
Year: 1974
Pages: 377-378
Category: math
MSC: 35J60
MSC: 46B10
MSC: 47F05
MSC: 47H15
idZBL: Zbl 0283.35039
idMR: MR0348572
Date available: 2008-06-05T20:45:06Z
Last updated: 2012-04-27
Stable URL:
Related article:


Files Size Format View
CommentatMathUnivCarol_015-1974-2_17.pdf 275.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo